Tuesday NOS

I’m wasting time, but I don’t know what else to do with it.

My psychiatrist emailed today, asking if I wanna increase my Wellbutrin dose. I’ve mailed back to ask if she means it or Serdep (Zoloft). She said she thinks my mood will shift ‘soon’.

Rx: 1000mg Lithium, 150mg Wellbutrin, 100mg Serdep

And I told her again how down I am and that I’ve been hearing music for most of the past week or so.

Thanks for the comments on the previous post, hopefully I answered them here.

Advertisements

Published by

blahpolar

battlescarred, bright, bewildered, bent, blue & bipolar

8 thoughts on “Tuesday NOS”

  1. hey blahpolar, I hate to even really bring anything with meds and research up bc I know that is what you do so much of and are so good at. But just from personal experience….and I don’t know how med sensitive you are either…. lithium helped me the most. It does not everyone. others do better on completely different cocktails. But to me the lithium at that dose should have helped you by now, not made you worse. At least somewhat. I know you rapid cycle like me…(this is CC) and I am really struggling right now, but I also am only on 600mg..and I sometimes do not take mine every night…

    also, other meds will amplify other meds (which I am sure you know)…I am wondering if one of your other meds is doing this? Another thing, when I started to rapid cycle more the last few years, I could not take any anti-depressants at all..none….they would tailspin me…right into more rapid cycling.

    I am really sorry you are going through all of this. I have been in a cycle and doing the hearing things, crying all the time, total depression thing (no not hearing the people who live with me) but other things. Often they try not to let me out because they are totally fine. I would love to try explaining that to my inept psychiatrists, not! I really just feel awful when I am reading what you are going through because I know exactly what you are describing. I just think the lithium should have helped by now. As someone who takes it. It is either not the right med for you, or it is not right with something you are taking. That is what I am thinking bc they had me on everything, until they put me on it as a last resort….they wait for it…or my psychiatrist did..because it is considered high risk…and I felt the effects right away…as in helpful…compared to all the others. Just thought I would add that if it would help you at all…… Yes I still do cycle …partly my fault bc I skip doses, partly bc i rapid cycle and that is just part of rapid cycling….but you should have seen some improvement…not be suffering like this. Just wanted to write that to you…..only as someone who takes lithium… and has been on everything else….everyone is different…. we love you….. <3

    Liked by 1 person

  2. I hate the world of Bipolar disorder. Being put on meds is never enough. Meds always have to be switched, dosages always have to be changed. Just when things start to go well, things shift. I’m sorry you’re still struggling so much with your medication.

    Liked by 1 person

  3. I feel for you, and hope things get better soon. My meds were recently increased and I feel like I’ve fallen asleep and time’s slowed right down.
    At night I have these frightfully vivid nightmares that wake me up and then I don’t go back to sleep I end up dragging myself through the next day just trying to get by.
    It’s slowly tapering off as I get used to the new dosage, but I still feel like my head is full of cotton wool, and everything is moving slower in my brain. I hate feeling dumbed down, makes me want to stop taking my meds.

    Like

  4. I recently told my psych i was feeling, more depressed than usual….so he upped my bipolar meds to 200mg to 300mg, although 200mg is the therapeutic does and 300mg treats seizures. Now I break them in half and take 225mg a day, because if i miss a dose, i feel like my skins crawling and i want to kill myself. gotta love these helpful meds.

    Like

comment or the dragon will toast you

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s